Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Excessive discharge, burning sensation, red bumps on vagina, blood in urine, itching

Like a week ago I notice that I have been dicharging a lot when I m in school siting in the same pantie for to long it start to burn I thought it was cause the hair down there so the other day I shaved right after shaving I noticed I had red bumps some time when I pee and go to wipe my self I see a lot of spots of blood it itch but not a lot Ans it only burn when i discharge to much pleace help me !!
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for your query and welcome to HCM forum.

You have got vaginal infection which is very common. Treatment depend upon correct diagnosis. Does this smell foul ? Normal discharge is usually odorless. Characteristics of the vaginal discharge (like the color, smell, appearance, consistency etc) and inspection of the vulva is necessary for appropriate diagnosis. Consult with a gynecologist.

Avoid occlusive undergarments that trap sweat. Maintain good hygiene.

Hope, this helps.

Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor